Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2016 (2016), Article ID 9109824, 10 pages
http://dx.doi.org/10.1155/2016/9109824
Research Article

Analyzing the Performance of a Hybrid Heuristic for Solving a Bilevel Location Problem under Different Approaches to Tackle the Lower Level

Facultad de Ciencias Físico-Matemáticas, Universidad Autónoma de Nuevo León, Avenida Universidad s/n, 66450 San Nicolás de los Garza, NL, Mexico

Received 19 March 2016; Accepted 18 May 2016

Academic Editor: Mónica A. López-Campos

Copyright © 2016 Sayuri Maldonado-Pinto et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Martha-Selene Casas-Ramírez, José-Fernando Camacho-Vallejo, Juan A. Díaz, and Dolores E. Luna, “A bi-level maximal covering location problem,” Operational Research, 2017. View at Publisher ยท View at Google Scholar